# SDR DALA2017041503049

- Difficulty date: April 13, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A DENT WAS DISCOVERED ON THE BS 727E FRAME INNER CHORD, JUST BELOW STRINGER 24R.  MAINTENANCE REPAIRED THE FRAME IAW ERA 555837-14.
